Alert archive / Hawaii / Flash Flood Warnings in 2014

Flash Flood Warning 35, NWS Honolulu, HI

December 23, 2014Hawaii County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Dec 23, 2014, 2:50 AM HST for Hawaii County, Hawaii. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2014, 2:50 AM HST (12:50 UTC)
Expired
Dec 23, 2014, 8:45 AM HST
In force
6 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Hawaii County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 14 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 5:30 AM HSTFLASH FLOOD6 Ese Hawi, HIHIGHWAY 270 CLOSED AT MILE MARKER 27

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 160 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 0.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2014-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2014-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
198 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGHW50 PHFO 231250
FFWHFO
HIC001-231545-
/O.NEW.PHFO.FF.W.0035.141223T1250Z-141223T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
250 AM HST TUE DEC 23 2014

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF HAWAII IN HAWAII COUNTY

* UNTIL 545 AM HST

* AT 239 AM HST...RADAR SHOWED HEAVY RAIN ALONG A GOOD PORTION OF  
  THE HAMUKUA COAST INCLUDING HONOKAA...OR ABOUT 37  MILES NORTHWEST 
  OF HILO. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAHUKONA...HAWI...KAHUA RANCH...WAIPIO VALLEY...PAAUILO...AND 
  LAUPAHOEHOE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF HAWAII IN HAWAII COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 545 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
      2020 15592

$$
LAU
4 follow-up statements
400 
WGHW50 PHFO 231528
FFWHFO
HIC001-231845-
/O.EXT.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
528 AM HST TUE DEC 23 2014

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF HAWAII IN HAWAII COUNTY

* UNTIL 845 AM HST

* AT 518 AM HST...RADAR SHOWED AREAS OF HEAVY RAINS OVER THE NORTH 
  PORTION OF THE BIG ISLAND AND ALONG THE HAMAKUA COAST. THE AREAS 
  OF HEAVY RAIN WERE NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KAHUA RANCH...WAIPIO VALLEY...MAHUKONA...AND HONOKAA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
      2020 15592

$$
LAU
405 
WGHW70 PHFO 231740
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
740 AM HST TUE DEC 23 2014

HIC001-231845-
/O.CON.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
740 AM HST TUE DEC 23 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF HAWAII
IN HAWAII COUNTY UNTIL 845 AM HST...

AT 735 AM...RADAR INDICATED A FEW LINGERING HEAVY SHOWERS THAT WERE 
NEARLY STATIONARY NEAR HAWI AND UPOLU AIRPORT. RAINFALL RATES IN 
THESE DOWNPOURS WERE AROUND AN INCH PER HOUR. ELSEWHERE...RAINS HAVE 
DIMINISHED FOR NOW OVER THE WINDWARD HAMAKUA COASTLINE...WITH RADAR 
ONLY SHOWING LIGHT TO MODERATE RAIN.

HOWEVER...STREAMS ALONG THE WINDWARD KOHALA AND HAMAKUA DISTRICTS 
ARE STILL EXPECTED TO RUN HIGH AWHILE LONGER FROM EARLIER DOWNPOURS. 
ANY ADDITIONAL RAINFALL FALLING ON SATURATED GROUND COULD RESULT IN 
FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE AREA 
FROM WAIPIO VALLEY TO HAWI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
      2020 15592

$$

R BALLARD
660 
WGHW70 PHFO 231809
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
809 AM HST TUE DEC 23 2014

HIC001-231845-
/O.CON.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
809 AM HST TUE DEC 23 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF HAWAII
IN HAWAII COUNTY UNTIL 845 AM HST...

AT 805 AM...BIG ISLAND CIVIL DEFENSE REPORTED THAT HIGHWAY 270 NEAR 
MILE MARKER 27 WAS CLOSED DUE TO FLASH FLOODING. RADAR AT 805 AM 
SHOWED LIGHT TO MODERATE SHOWERS ALONG THE WINDWARD KOHALA AND 
HAMAKUA COASTLINE EXTENDING FROM HAWI TO LAUPAHOEHOE. 

ALTHOUGH RAINS HAVE DIMINISHED FROM EARLIER...RUNOFF FROM EARLIER 
INTENSE DOWNPOURS WILL CONTINUE TO KEEP STREAMS RUNNING HIGH AND OUT 
OF THEIR BANKS IN SOME AREAS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE AREA 
FROM WAIPIO VALLEY TO HAWI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
      2020 15592

$$
R BALLARD
403 
WGHW70 PHFO 231843
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
843 AM HST TUE DEC 23 2014

HIC001-231853-
/O.EXP.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
843 AM HST TUE DEC 23 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR THE ISLAND OF HAWAII IN
HAWAII COUNTY...

WEATHER RADAR AND RAIN GAGES SHOWED THAT THE HEAVY RAINS HAVE ENDED.
THUS THE FLASH FLOOD WARNING IS ALLOWED TO EXPIRE.

LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
      2020 15592

$$

R BALLARD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 22, 8:45 PM HST, 6 hours 5 minutes earlier.

Area forecast discussion, Dec 22, 8:45 PM HST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
845 PM HST MON DEC 22 2014

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL DEVELOP OVER PORTIONS OF THE STATE
TONIGHT AND WILL CONTINUE THROUGH WEDNESDAY. THUNDERSTORMS COULD
BECOME STRONG TONIGHT...ESPECIALLY OVER THE CENTRAL ISLANDS AS A
POTENT DISTURBANCE ALOFT DROPS OVER THE STATE. WINDWARD AND NORTHERN
PORTIONS OF THE SMALLER ISLANDS WILL REMAIN WET AS MOISTURE FROM A
SLOW MOVING FRONT STALLS NEAR MAUI AND THE THREAT OF THUNDERSTORMS
INCREASES. THE POTENTIAL FOR HEAVY FLOODING RAINFALL AND
THUNDERSTORMS...AS WELL AS DANGEROUS WINTER WEATHER ON THE BIG
ISLAND SUMMITS...WILL PERSIST THROUGH AT LEAST WEDNESDAY. DRIER
CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY.

&&

.DISCUSSION...
THE LEADING EDGE OF A SLOW-MOVING FRONT WILL REMAIN ACROSS MAUI
COUNTY THROUGH THE REST OF TONIGHT...WHILE STRONG NORTHEAST WINDS
BEHIND THE FRONT PRODUCE WET CONDITIONS OVER NORTHERN AND WINDWARD
SLOPES OF OAHU AND KAUAI. A STRONG MID TO UPPER LEVEL TROUGH
APPROACHING THE MAIN HAWAIIAN ISLANDS FROM THE NORTHWEST WILL LEAD
TO RAPID DESTABILIZATION OF THE ATMOSPHERE...RAISING THE PROBABILITY
FOR THUNDERSTORMS ALONG THE LEADING EDGE OF THE FRONT.

ACTIVE WEATHER WILL DEVELOP OVER THE SMALLER ISLANDS...WITH
THUNDERSTORM AND HEAVY RAIN CHANCES INCREASING SIGNIFICANTLY
TONIGHT. A STRONG MID TO UPPER LEVEL DISTURBANCE CURRENTLY CENTERED
ABOUT 150 MILES NORTHWEST OF KAUAI WILL MOVE OVER THE ISLANDS
TONIGHT. WHILE THE GREATEST THUNDERSTORM THREAT WILL BE ALONG THE
FRONT ACROSS THE CENTRAL ISLANDS TONIGHT...THUNDERSTORMS COULD POP
UP ANYWHERE WITHIN THE CORE OF THE LOW OVER THE WESTERN ISLANDS.
THESE THUNDERSTORMS COULD BE STRONG WITH THE POTENTIAL TO PRODUCE
HAZARDOUS LIGHTNING...STRONG AND GUSTY WINDS...HAIL...AND HEAVY
RAINFALL.

THE THREAT FOR HEAVY SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
AT LEAST WEDNESDAY AS THE DISTURBANCE ALOFT FORMS A STRONG CUTOFF
LOW. THE FRONTAL BOUNDARY WILL LIKELY WASH OUT ON TUESDAY.
HOWEVER...THE CUTOFF LOW WILL MEANDER NEARBY...AND MODELS DEPICT
DEEP MOISTURE BEING DRAWN OVER THE ISLANDS FROM THE SOUTHEAST WITH A
SURFACE LOW POSSIBLY DEVELOPING OVER THE ISLANDS. THE THREAT FOR
HEAVY FLOODING RAINFALL WITH THUNDERSTORMS WILL CONTINUE THROUGH AT
LEAST WEDNESDAY...AND A FLASH FLOOD WATCH REMAINS IN PLACE THROUGH
WEDNESDAY AFTERNOON. DUE TO UNCERTAINTY INVOLVED WITH THE
POSSIBILITY OF A SURFACE LOW DEVELOPING...THE SURFACE WIND FORECAST
BECOMES UNCERTAIN LATE TUESDAY AS DOES THE EXACT PLACEMENT OF HEAVY
RAINFALL AND THUNDERSTORMS.

IN ADDITION...HAZARDOUS WEATHER IS POSSIBLE OVER THE BIG ISLAND
SUMMITS. AS THE UPPER LEVEL TROUGH DIGS NEAR THE STATE TONIGHT AND
FORMS A CUTOFF ON TUESDAY...VERY WINDY CONDITIONS WILL OCCUR ON THE
HIGH BIG ISLAND SUMMITS...AND A HIGH WIND WARNING REMAINS IN EFFECT.
AS DEEP MOISTURE IS DRAWN TOWARD THE STATE ON TUESDAY...PERIODS OF
HEAVY SNOW ARE POSSIBLE. IN COMBINATION WITH THE STRONG WINDS
ALREADY IN PLACE...BLIZZARD CONDITIONS ARE POSSIBLE BUT ARE BY NO
MEANS CERTAIN AT THIS TIME. A BLIZZARD WATCH REMAINS IN EFFECT FOR
TUESDAY THROUGH WEDNESDAY AFTERNOON.

MOST FORECAST MODELS DEPICT THE CUTOFF LOW AND ANY ASSOCIATED LOW
LEVEL FEATURE LIFTING OFF TO THE NORTHEAST ON THURSDAY. NORTHERLY
LOW LEVEL WINDS ARE EXPECTED ALONG WITH A DECREASE IN RAINFALL.
HOWEVER...THE GFS AND ECMWF ARE SHOWING ANOTHER SHORTWAVE ALOFT
DROPPING NEARBY ON FRIDAY INTO SATURDAY...POSSIBLY TRIGGERING SOME
INSTABILITY.

&&

.AVIATION...
SFC FRONT NEARLY STALLED OVER MAUI IS PRESENTLY GENERATING HEAVY
RAIN AND ISOLATED THUNDERSTORMS OVER MAUI COUNTY. CONDS ARE EXPECTED
TO CONTINUE THROUGH THE NIGHT AND INTO TOMORROW. MEANWHILE A COLD
UPPER TROUGH MOVING IN FROM THE NORTHWEST WILL SERVE TO FURTHER
DESTABILIZE THE ATMOSPHERE. THEREFORE THUNDERSTORM POTENTIAL WILL
EXPAND TO INCLUDE THE WHOLE OF THE STATE BY TOMORROW AFTERNOON.
AVIATION HAZARDS ASSOCIATED WITH ACTIVE THUNDERSTORMS INCLUDE
ICING...TURBULENCE...WIND SHEAR AND IFR CONDITIONS.

STRONG AND GUSTY NORTH WINDS ALONG AND TO THE WEST OF THE FRONT HAVE
NECESSITATED THE ISSUANCE OF AIRMET TANGO FOR LOW LEVEL TURBULENCE.
TANGO HAS NOW BEEN EXPANDED TO INCLUDE KAUAI OAHU MOLOKAI LANAI
MAUI.

CLOUDS AND SHOWERS WILL CONTINUE TO FAVOR NORTH AND NORTHEAST SLOPES
AND COASTS OF ALL ISLANDS...WITH SIGNIFICANT SPILLOVER SHOWERS ALONG
LEEWARD COASTS OF THE SMALLER ISLANDS. AIRMET SIERRA FOR MTN
OBSCURATION CURRENTLY POSTED FOR KAUAI...OAHU...MOLOKAI...AND MAUI
WILL LIKELY REMAIN NECESSARY THROUGH TOMORROW...AND MAY NEED TO BE
EXPANDED TO INCLUDE WINDWARD BIG ISLAND TOMORROW AFTERNOON. MVFR
CONDITIONS ARE EXPECTED MAINLY AROUND MAUI COUNTY TERMINALS...BUT
MVFR IS EXPECTED TO SPREAD TO MORE AREAS TUESDAY.

&&

.MARINE...
STRONG NORTH-NORTHEAST WINDS ARE BLOWING ACROSS THE WESTERN HALF OF
THE ISLAND CHAIN BEHIND A SLOW-MOVING FRONT OVER MAUI COUNTY. LARGE
SEAS GENERATED BY THESE WINDS WILL COMBINE WITH A LARGE NORTHWEST
SWELL TO PRODUCE HAZARDOUS CONDITIONS...AND A SMALL CRAFT ADVISORY
IS IN EFFECT FOR ALL WATERS DUE TO THESE THREATS.

THE LARGE NORTHWEST SWELL HAS PEAKED BUT WILL MAINTAIN WARNING LEVEL
SURF ACROSS MOST NORTH AND WEST FACING SHORES THROUGH TONIGHT. WE
EXPECT THE WARNING TO BE DOWNGRADED TO AN ADVISORY ON TUESDAY...
WHILE ADVISORY LEVEL SURF WILL ALSO OCCUR ALONG SOME EAST FACING
SHORES EXPOSED TO NORTHERLY SWELL.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON
FOR ALL HAWAII ISLANDS.

HIGH SURF WARNING UNTIL 6 AM HST TUESDAY FOR NIIHAU-KAUAI
WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU
KOOLAU-OLOMANA-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-KONA-KOHALA.

HIGH WIND WARNING FROM THROUGH 6 AM HST THURSDAY FOR BIG ISLAND
SUMMITS.

BLIZZARD WATCH FROM FROM 6 AM HST TUESDAY THROUGH WEDNESDAY
AFTERNOON FOR BIG ISLAND SUMMITS.

SMALL CRAFT ADVISORY UNTIL 6 AM HST WEDNESDAY FOR ALL HAWAIIAN
WATERS.

&&

DISCUSSION/MARINE...POWELL
AVIATION...BEDAL

In the hours before

Local storm report, Dec 22, 9:28 PM HST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
928 PM HST MON DEC 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     FLOOD            MAKAWAO                 20.86N 156.32W
12/22/2014                   MAUI               HI   LAW ENFORCEMENT

            KAHULUI POLICE STATION HAD A REPORT OF FLOODING AROUND
            THE MALIKO GULCH AND MAKAWAO AVE. AREA.

0816 PM     FLOOD            MAKAWAO                 20.86N 156.32W
12/22/2014                   MAUI               HI   LAW ENFORCEMENT

            KAHULUI POLICE STATION HAD REPORTS OF FLOODING WITH
            UNKNOWN MEASUREMENTS AROUND THE MALIKO GULCH AND MAKAWAO
            AVE. AREA AT AROUND 0816PM HST.

&&

ITUU

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:24 PM HSTSpecial Marine WarningHFO51 min
Dec 22, 3:43 PM HSTBlizzard WatchHFOHawaii18 hr
Dec 22, 3:43 PM HSTHigh Wind WarningHFOHawaii18 hr
Dec 22, 4:23 PM HSTAreal Flood AdvisoryHFOKalawao9 hr
Dec 22, 6:39 PM HSTSpecial Marine WarningHFO2 hr
Dec 22, 7:17 PM HSTSpecial Marine WarningHFO118 min
Dec 22, 7:29 PM HSTAreal Flood AdvisoryHFOKauai5 hr
Dec 22, 7:46 PM HSTFlash Flood WarningHFOKalawao9 hr
Dec 22, 8:23 PM HSTSpecial Marine WarningHFO112 min
Dec 22, 9:25 PM HSTFlash Flood WarningHFOKalawao9 hr
Dec 22, 9:56 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 22, 9:57 PM HSTSpecial Marine WarningHFO2 hr
Dec 22, 10:49 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Dec 22, 11:57 PM HSTSpecial Marine WarningHFO108 min
Dec 23, 12:37 AM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 23, 1:13 AM HSTFlash Flood WarningHFOKalawao3 hr
Dec 23, 3:41 AM HSTHigh Surf AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao60 hr
Dec 23, 6:18 AM HSTFlash Flood WarningHFOKalawao3 hr
Dec 23, 9:37 AM HSTBlizzard WarningHFOHawaii41 hr
Dec 23, 9:44 AM HSTAreal Flood AdvisoryHFOKauai3 hr
Dec 23, 12:44 PM HSTAreal Flood AdvisoryHFOKauai6 hr

Nearby

Flash Flood Warnings in Hawaii, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.